MAUDE Adverse Event Report: BAXTER HEALTHCARE CORP BAXTER VASCUGUARD PERIPHERAL PATCH

BAXTER HEALTHCARE CORP BAXTER VASCUGUARD PERIPHERAL PATCH
Model Number VG0108N
Health Effect - Clinical Code Swelling (2091)
Date of Event 08/07/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Baxter vascuguard peripheral patch was applied during an endarterectomy on (b)(6) 2016.On (b)(6) 2016, the pt returned to the emergency department with complaints of neck swelling at the surgical site.A surgical revision was performed.The patch was not intact.

Brand Name
BAXTER VASCUGUARD PERIPHERAL PATCH
Common Device Name
BAXTER VASCUGUARD PERIPHERAL PATCH
Manufacturer (Section D)
BAXTER HEALTHCARE CORP
deerfield IL 60015
MDR Report Key5903577
Report NumberMW5064330
Device Sequence Number16220250
Product Code DXZ
UDI-Device Identifier00085412530895
UDI-Public(01)00085412530895(17)210211(10)
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2021
Device Model NumberVG0108N
Device Catalogue NumberPN321301080011
Device Lot NumberSP16B221123983
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient Weight88